# SDR USAA2014070900001

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 36,298 hours, 24,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOW LEVEL EMER LIGHT LENS AT 1C IS BROKEN.  R & R LENS AT PAX SEAT 1C IAW AMM 33-51-18-400-001-A.
